Communications in Analysis and Geometry
Volume 15 (2007)
Images of real submanifolds under finite holomorphic mappings
Pages: 491 – 507
We give some results concerning the smoothness of the image of a real-analytic submanifold in complex space under the action of a finite holomorphic mapping. For instance, if the submanifold is not contained in a proper complex subvariety, we give a necessary and sufficient condition guaranteeing that its image is smooth and the mapping is transversal to the image.